Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Tau method approximation
of a generalized Epstein-Hubbell
elliptic-type integral

Author: H. G. Khajah
Journal: Math. Comp. 68 (1999), 1615-1621
MSC (1991): Primary 33C65, 41A10; Secondary 65D20
Published electronically: March 4, 1999
MathSciNet review: 1651763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the evaluation of a recent generalization of the Epstein-Hubbell elliptic-type integral using the tau method approximation with a Chebyshev polynomial basis. This also leads to an approximation of Lauricella's hypergeometric function of three variables. Numerical results are given for polynomial approximations of degree 6.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 33C65, 41A10, 65D20

Retrieve articles in all journals with MSC (1991): 33C65, 41A10, 65D20

Additional Information

H. G. Khajah
Affiliation: Applied Sciences Department, College of Technical Studies – Paaet, P.O. Box 66814, Bayan 43759, Kuwait

PII: S 0025-5718(99)01128-X
Keywords: Tau method approximation, elliptic-type integrals, hypergeometric functions
Received by editor(s): May 16, 1998
Published electronically: March 4, 1999
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia